Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

138 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for nausea, diarrhea, vomiting and chest pain when diagnosed with IBS

Sir, I am a 35 year old women. I have been suffering from IBS since the last 2 years. Through medication some of symptoms were controlled. But since the last 10 days I have diarrhea like symptoms , vommiting, nausea and heart pain. I went to the doctor and was advised blood test. The results of the blood test are as follows.. 1. Hemoglobin...11.9 2. LFT... a. Protein...8.3 b. Albumin..3.8 c. Globulin..4.5 d. Albumin/globulin ratio..0.8 3. AST/SGOT...52 4. ALT/SGOT...44 5. Alkaline Phosphatase..194 6. GGT...45 7. Lactase Dehydrogenase...223. I have not been able to eat anything as it immediately leads to vomiting and loo tendency. Kindly advice as I have been suffering since long.
Tue, 12 Feb 2019
Report Abuse
Radiologist 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

You may need ultrasound of abdomen. You may need clinical examination and other investigations.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have for years suffered with ibs with diarrhea wich was Later diagnosed as collogenos colitis. About a week ago my dr. Prescribed Nasacort a and for four days now I have not been able to pass but only a tiny bit of feces and am bloated with gas. The Nasacort is the only change in my medications however I am on three different non-narcotic pain relievers and several psychiatric meds. Is it possible that the Nasacort could bring on this change in my gastrointestinal issues?

doctor1 MD

I have had diarrhea now for 12 days. It started while I was in the Dominican Republic on vacation. It started on a Thursday. On Friday, I ran a fever of 102.8, but just briefly. I took ibuprofen once and in about an hour or so, it broke. I feel fine as if nothing is wrong; no nausea, no vomiting. I have IBS so I m used to dealing mainly with constipation, and alittle diarrhea. I ve had it for years so I usually know how to get it back on track. But I have not been able to do that this time. I m really starting to worry that maybe I have a parasite or worm that I may have picked up over there. No one else in my group that went have any problems. We have major snow here, so my doctor s office is closed. Oh, I also took some Immodium which sort of helped for a little bit, but the cramping that came with that was not worth it. What should I look for, and when should I really be worried?

doctor1 MD

Hi, I have been having severe chest pain over a year that radiates to my back between my shoulder blades. I have had two heart caths and my arteries are clear. My GI doctor told me that I have a hiatal hernia. I have been experiencing excessive, very smelly gasl and have had a lot of rumbling in my gut for several months. I have for about the past week had nausea and abdominal pain, and one day last week I had a very severe case of diarrhea. I also have been burping and hiccuping excessively, and have no appetite. I have not been vomiting. My doctor has diagnosed IBS. Could this be something else as well? Thank you for your time.